# SDR CA121024010

- Difficulty date: September 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Not Reported
- Part time: 503 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON START UP THE ENGINE ONLY SPOOLED UP TO 8 PERCENT N1, THE BATTERY WAS REPLACED.  FURTHER INSPECTION REVILED THE ACFT BATTERY HAD A FAILED CELL.
